Save an additional 10% off & Free Delivery on Smoking​ | Use code QUIT10
T&Cs apply. Offer ends midnight 18/06/24. Single use only.

Home Icon
Lemsip Max All In One Cold & Flu 16 Capsules  0058815

Lemsip Max All In One Cold & Flu 16 Capsules Lemsip Max All In One Cold & Flu 16 Capsules

16 Capsules  0058815
£5.69
In Stock
- +

Please note images are for illustration purposes and may differ from the product(s) you receive

Lemsip

Product details

Lemsip Max All In One Cold & Flu Capsules contains a powerful combination of active ingredients including paracetamol, phenylephrine and guaifenesin , to help provide relief from your blocked nose, headache, sore throat, cough, fever, and general aches and pains.

Approved by Claire Makey - Pharmacist on the 29/04/2021.
For more information, view our medical team

Warnings / Side effects Expand

Do not take this medicine if: • You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients listed in section 6. • You have a serious heart condition, or an overactive thyroid. • You have a high blood pressure (hypertension). • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually to treat depression. • You have an enlarged prostate • You are taking other decongestant medications.

Warnings and precautions Talk to your doctor or pharmacist before taking Lemsip Max All in One Cold & Flu Capsules if: • You suffer from liver or kidney problems or heart disease. • You suffer from Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus. • You have non-cirrhotic (liver disease that is not associated with changes to the structure of the liver) liver disease. • You have glaucoma. • You are suffering from porphyria (a rare blood disease). This medicine contains less than 1 mmol sodium (23mg) per capsule, that is to say essentially “sodium free”. Other Medicines and Lemsip Max All in One Cold & Flu Capsules: • Do not take with any other paracetamol – containing products. • Do not take with any other product used for relief of cold, flu or congestion. If you are taking any of the following medicines, talk to your doctor or pharmacist before taking Lemsip Max All in One Cold & Flu Capsules : • Beta – blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynaud’s syndrome). • Tricyclic anti-depressants (a specific class of drugs used to treat depression); other decongestants, or barbiturates (used to treat sleep problems or epilepsy). • You are taking other medicines some drugs may affect the way paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting metoclopramide and domperidone). Some drugs may affect the way in which phenylephrine works (digoxin and cardiac glycoside). • The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. Taking this medicine with food and drink: • Do not take with large quantities of alcohol.

 Pregnancy and breast-feeding: This product should not be used in women with a history of pre-eclampsia. If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine


Like all medicines this product can cause side effects, although not everybody gets them. • Allergic reactions such as skin rashes • Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), leucopoenia, pancytopenia(reduction in white and red blood cells), neutropenia and agranulocytosis (reduction in white blood cells which make infection more likely). • Very rare cases of serious skin reactions have been reported. • Nausea and Vomiting. • Abdominal discomfort • Difficulty in passing urine (especially in males).

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at : www.mhra.gov.uk/yellowcard or search for MHRAYellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine

Usage / Instructions Expand

The capsule should be swallowed whole with water. Do not chew. It is important to drink plenty of liquid when suffering from colds and flu.

 Adults, the elderly and children 16 years and over: Take two capsules every 4-6 hours as required. Do not take more than 8 capsules (4 doses) in 24 hours.

Do not give to children under 16 years of age. If symptoms persist for more than three days, or worsen, consult your doctor.

If you take more of this medicine than you should: Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain or high blood pressure with headache if you take too much of this medicine

 If you forget to take this medicine: This product should only be used when necessary. Do not take a double dosage to make up for a forgotten dose. If you have any further questions on the use of this product, ask your doctor or pharmacist

Ingredients Expand

The active ingredients per capsule are: paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.

 • The other ingredients are: maize, starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), yellow and red oxide (E172), brilliant blue – FD&C blue I (E133) and shellac (E904).

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.09 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3.00 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

5
(2)
Review Stars
2
0
0
0
0

Customer reviews

5.00

all good

Was this helpful? Yes(0)   No(0)
5.00

Was this helpful? Yes(2)   No(0)
£5.69

Customers also bought

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply